On four-dimensional mod 2 Galois representations and a conjecture of Ash et al.
Bull. Korean Math. Soc. 2007 Vol. 44, No. 1, 173-176
Printed March 1, 2007
Hyunsuk Moon
Kyungpook National University
Abstract : The non-existence is proved of four-dimensional mod 2 semisimple representations of ${\rm Gal}(\overline{\mathbb Q}/\mathbb Q)$ which are unramified outside 2.
Keywords : mod $p$ Galois representation, Ash's conjecture, Odlyzko's bound
MSC numbers : 11R32, 11S15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd